# SDR FDEA200902030436

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 42,234 hours, 29,636 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 5212791
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT HINGE LAST LUG CRACKED FROM EDGE TO FASTENER HOLE.  REMOVED MCD AFT UPPER HINGE IAW FX DWG 52FX1433 REV E AND B727 SRM 51-30-2.  LOCATED   SHAPED AND DRILLED NEW HINGES SEGMENT 48 INCH BY 4 INCH IAW B727 SRM 51-30-5.  TREATED AND PRIMED NEW PART IAW B727 SRM 51-10-2.  INSTALLED NEW PART IAW B727 SRM 51-30-2.  FAB NEW PIN FROM 5/16 303 COND B MIL-S-7720 IAW DRAWING NR 52FX1453 REV B.  INSTALLED NEW PART IAW DWG NR 52FX1433 REV E AND B727 SRM 51-30-2.
